Advanced Search
Article Contents
Article Contents

A necessary condition for mean-field type stochastic differential equations with correlated state and observation noises

Abstract Related Papers Cited by
  • This paper is concerned with a mean-field type optimal control problem, whose new features are that the state $x^v_t$ is partially observed by a noisy process $y(t)$, and the control problem is time inconsistent in the sense that Bellman optimality principle does not work. A necessary condition for optimality is derived by convex variation, dual technique and backward stochastic differential equations (BSDEs). A linear-quadratic (LQ) optimal control example is studied, and the optimal solution is obtained by the optimal filtering for BSDEs and the necessary condition.
    Mathematics Subject Classification: Primary: 93E11, 93E20; Secondary: 60H10.


    \begin{equation} \\ \end{equation}
  • [1]

    D. Andersson and B. Djehiche, A maximum principle for SDEs of mean-field type, Appl. Math. Optim., 63 (2011), 341-356.doi: 10.1007/s00245-010-9123-8.


    A. Bensoussan, Stochastic Control of Partially Observable Systems, Cambridge University Press, 1992.doi: 10.1017/CBO9780511526503.


    R. Buckdahn, J. Li and S. Peng, Mean-field backward stochastic differential equations and related partial differential equations, Stochastic Process. Appl., 119 (2009), 3133-3154.doi: 10.1016/j.spa.2009.05.002.


    X. Cui, X. Li and D. Li, Unified framework of mean-field formulations for optimal multi-period mean-variance portfolio selection, IEEE Trans. Automat. Control, 59 (2014), 1833-1844.doi: 10.1109/TAC.2014.2311875.


    R. Elliott, X. Li and Y. Ni, Discrete time mean-field stochastic linear quadratic optimal control problems, Automatica, 49 (2013), 3222-3233.doi: 10.1016/j.automatica.2013.08.017.


    M. Hafayed, A mean-field maximum principle for optimal control of forward-backward stochastic differential equations with Poisson jump processes, Int. J. Dynam. Control, 1 (2013), 300-315.doi: 10.1007/s40435-013-0027-8.


    M. Hafayed, A mean-field necessary and sufficient conditions for optimal singular stochastic control, Commun. Math. Stat., 1 (2013), 417-435.doi: 10.1007/s40304-014-0023-0.


    M. Hafayed, Singular mean-field optimal control for forward-backward stochastic systems and applications to finance, Int. J. Dynam. Control, 2 (2014), 542-554.doi: 10.1007/s40435-014-0080-y.


    M. Hafayed, A. Abba and S. Abbas, On mean-field stochastic maximum principle for near optimal controls for poisson jump diffusion with applications, Int. J. Dynam. Control, 2 (2014), 262-284.doi: 10.1007/s40435-013-0040-y.


    M. Hafayed and S. Abbas, On near-optimal mean-field stochastic singular controls: Necessary and sufficient conditions for near-optimality, J. Optim. Theory Appl., 160 (2014), 778-808.doi: 10.1007/s10957-013-0361-1.


    J. Huang, X. Li and J. Yong, A linear-quadratic optimal control problem for mean-field stochastic differential equations in infinite horizon, Math. Control Relat. Fields, 5 (2015), 97-139.doi: 10.3934/mcrf.2015.5.97.


    J. Huang, G. Wang and Z. Wu, Optimal premium policy of an insurance firm: Full and partial information, Insurance: Math. Econ., 47 (2010), 208-215.doi: 10.1016/j.insmatheco.2010.04.007.


    T. Meyer-Brandis, B. Øksendal and X. Zhou, A mean-field stochastic maximum principle via Malliavin calculus, Stochastics, 84 (2012), 643-666.doi: 10.1080/17442508.2011.651619.


    Y. Ni, J. Zhang and X. Li, Indefinite mean-field stochastic linear-quadratic optimal control, IEEE Trans. Automat. Control, 60 (2015), 1786-1800.doi: 10.1109/TAC.2014.2385253.


    G. Wang and Z. Wu, Kalman-Bucy filtering equations of forward and backward stochastic systems and applications to recursive optimal control problems, J. Math. Anal. Appl., 342 (2008), 1280-1296.doi: 10.1016/j.jmaa.2007.12.072.


    G. Wang, Z. Wu and J. Xiong, Maximum principle for forward-backward stochastic control systems with corrected state and observation noises, SIAM J. Control Optim., 51 (2013), 491-524.doi: 10.1137/110846920.


    G. Wang, Z. Wu and C. Zhang, Maximum principles for partially observed mean-field stochastic systems with applications to financial engineering, Proceedings of the 33rd Chinese Control Conference, July 28-30, 2014, Nanjing, China, 5357-5362.doi: 10.1109/ChiCC.2014.6895853.


    G. Wang, C. Zhang and W. Zhang, Stochastic maximum principle for mean-field type optimal control under partial information, IEEE Trans. Automat. Control, 59 (2014), 522-528.doi: 10.1109/TAC.2013.2273265.


    W. M. Wonham, On the separation theorem of stochastic control, SIAM J. Control, 6 (1968), 312-326.doi: 10.1137/0306023.


    H. Xiao and G. Wang, The filtering equations of forward-backward stochastic systems with random jumps and applications to partial information stochastic optimal control, Stoch. Anal. Appl., 28 (2010), 1003-1019.doi: 10.1080/07362994.2010.515480.


    J. Xiong, An Introduction to Stochastic Filtering Theory, Oxford University Press, 2008.


    J. Yong, Linear-quadratic optimal control problems for mean-field stochastic differential equations, SIAM J. Control Optim., 51 (2013), 2809-2838.doi: 10.1137/120892477.

  • 加载中

Article Metrics

HTML views() PDF downloads(244) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint